Advertisement

Equadiff 6 pp 247-250 | Cite as

Some regularity results for quasilinear parabolic systems

  • J. Stará
  • O. John
Lectures Presented In Sections Section B Partial Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Keywords

Weak Solution Cauchy Problem Parabolic System Regularity Result Interior Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    JOHN, O., The interion regularity and the Liouville property for the quasilinear parabolic systems, Comment. Math. Univ. Carolinae 23 (1982), 685–690.zbMATHGoogle Scholar
  2. [2]
    JOHN, O., STARÁ, J., On the regularity of the weak solution of Cauchy problem for nonlinear parabolic systems via Liouville property, Comment. Math. Univ. Carolinae 25 (1984), 445–457.MathSciNetzbMATHGoogle Scholar
  3. [3]
    STRUWE, M., A counterexample in regularity theory for parabolic systems, Czech. Math. Journal 34 (109), 1984.Google Scholar
  4. [4]
    STARÁ, J., JOHN, O., A counterexample… to appear in Comment. Math. Unive. Carolinae.Google Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • J. Stará
    • 1
  • O. John
    • 1
  1. 1.Facully of Mathematics and PhysicsCharles UniversityPrague 8Czech Republic

Personalised recommendations